# SDR JBXA000291

- Difficulty date: June 10, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N110ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11486
- Aircraft time: 16,686 hours, 12,529 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 555 RDU/LGA AUTOTHROTTLE NR 1 AND 2 FAULTED ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  RESET FCC AND FAC NR 1 AND 2 AUTOTHROTTLE, OPS CHECK GOOD IAW F-100 MM 22-11-00.
